Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


McCormick, David S, Robinson, James C and Rodrigo, Jose L (2013) Generalised Gagliardo–Nirenberg inequalities using weak Lebesgue spaces and BMO. Milan Journal of Mathematics, 81 (2). pp. 265-289. ISSN 1424-9286

Elliott, Charles Martin and Styles, Vanessa (2012) An ALE ESFEM for solving PDEs on evolving surfaces. Milan Journal of Mathematics, 80 (2). pp. 469-501. ISSN 1424-9286

This list was generated on Sat Jun 23 01:29:33 2018 BST.